# SDR 2007UALA01553

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 56,517 hours, 21,438 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE OUT OF LIMITS.    [06-14-07]    THERE WAS A SMALL LEAK AT THE SHAFT O-RING. REPLACED NR 2 RT SLIDE.
